×

Sur la théorie des problèmes variationnels discontinus aux extrémités variables dans l’espace. (French) Zbl 0099.08502

PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] М. А. Лаврентьев, Л. А. Люстерник: Основы вариационного исчисления, t. 1, часть 2. OHTN, Москва-Ленинград, 1935 · Zbl 1171.81342
[2] Н. М. Гюнтер: Курс вариационного исчисления. Гостехиздат, Ленинград-Москва, 1941. · Zbl 0179.43901
[3] G. A. Bliss, M. Mason: A problem of the calculus of variations in which the integrand is discontinuous. Transactions of the American Mathematical Society, vol. 7 (1906), pp. 325- 336. · JFM 37.0402.01
[4] O. Bolza: Vorlesungen über Variationsrechnung. B. G. Teubner, Leipzig und Berlin, 1909. · JFM 40.0428.01
[5] E. J. Miles: Some properties of space curves minimizing a definite integral with discontinuous integrand. Bulletin of the American Mathematical Society, vol. 20 (1913), pp. 11-19. · JFM 44.0454.01
[6] N. Cole: The Index Theorem for a calculus of variations problem in which the integrand is discontinuous. American Journal of Mathematics, vol. 62 (1940), pp. 249-276. · Zbl 0025.05902
[7] C. H. Denbow: A Generalized form of the problem of Bolza. Contributions to the Calculus of Variations 1933-1937, University of Chicago Press, Chicago, 1938, pp. (449)-(484).
[8] К. С. Ермилин: Об экстремуме интегралов в случае разрывной подинтегральной функции. Известия Академии Наук СССР, серия математическая, t. 5 (1941), ctp. 269 - 276. · Zbl 0179.43901
[9] М. К. Керимов: О необходимых условиях экстремума в разрывных вариационных задачах с подвижными концами. Доклады Академии Наук СССР, t. 79, No. 4 (1951), ctp. 565-568. · Zbl 1165.94313
[10] М. К. Керимов: Об условии Якоби для разрывных вариационных задач с подвижными концами. Доклады Академии Наук СССР, t. 79, No. 5 (1951), ctp. 719 - 722. · Zbl 1165.94313
[11] М. К. Керимов: О достаточных условиях экстремума в разрывных вариационных задачах с подвижными концами. Доклады Академии Наук СССР, t. 84, No. 2 (1952), ctp. 213-216. · Zbl 1145.11324
[12] М. К. Керимов: Об условии Блисса для разрывных вариационных задач с подвижными концами. Учёные записки Азербайджанского государственного университета По. 5 (1958), ctp. 17 - 23. · Zbl 0995.62501
[13] G. A. Bliss: Lectures on the Calculus of Variations. University of Chicago Press, Chicago, 1946. · Zbl 0063.00459
[14] Marston Morse: The Calculus of Variations in the Large. American Mathematical Society Colloquium publications, vol. 18, New York, 1934. · Zbl 0011.02802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.